Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at May 6, 2014, 5:21 PM MDT for Laramie County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2014, 5:21 PM MDT (23:21 UTC)
- Expired
- May 6, 2014, 5:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 20 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4233 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323 WWUS85 KCYS 062321 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 521 PM MDT TUE MAY 6 2014 WYZ117-118-062345- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 521 PM MDT TUE MAY 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 545 PM MDT... AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARREN AF BASE...OR 7 MILES WEST OF CHEYENNE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH CHEYENNE... WHITAKER... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 356 AND 361. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 8 AND 9. && LAT...LON 4154 10482 4129 10450 4108 10489 4121 10505 TIME...MOT...LOC 2320Z 226DEG 23KT 4121 10488 $$ TJT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at May 6, 3:29 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 6, 3:29 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 329 PM MDT TUE MAY 6 2014 .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY NIGHT) ISSUED AT 320 PM MDT TUE MAY 6 2014 HIGH CLOUD COVER LIMITED SFC HEATING OVER MUCH OF THE PLAINS THROUGH MIDDAY...HOWEVER MUCH BETTER CLEARING IS NOW SEEN OVER THE CWA. DEWPOINTS ACROSS THE PLAINS ARE LARGELY IN THE 40S SO THERE IS DECENT LLVL MOISTURE. WOULD BE MOST CONCERNED ABOUT STRONG TO MARGINALLY SEVERE STORMS IN CONVERSE COUNTY. THE RUC INDICATES AROUND 1000 J/KG OF SFC BASED CAPE THROUGH THE EARLY EVENING ALONG WITH GOOD DEEP LAYER SHEAR OF 50 KTS. THE HRRR MODELS HAS ALSO BEEN CONSISTENT AT SHOWING A DISCRETE CELL JUST TO THE NORTH OF CONVERSE COUNTY. NOT AS MUCH INSTABILITY (AROUND 500 J/KG OF CAPE) IS FCSTED OVER THE WESTERN NEBRASKA PANHANDLE...SO NOT AS CONCERNED ABOUT STRONG STORMS OUT THERE. ANY STORMS THAT DO DEVELOP SHOULD WEAKEN BY LATE EVENING. ONE MORE MILD NIGHT ACROSS THE CWA AHEAD OF THE UPPER TROUGH THAT IS LOCATED OVER UTAH. SFC LOW STRENGTHENS OVER NORTHEASTERN COLORADO BY LATE WED MORNING WITH NORTHEAST WINDS DEVELOPING ACROSS THE PLAINS. WEATHER CONCERN FROM LATE MORNING WED THROUGH THE AFTN WILL BE ON THE SEVERE THREAT OVER THE EXTREME SOUTHEASTERN PART OF THE CWA. SPC HAS A SLIGHT RISK OVER THE SOUTHERN HALF OF THE PANHANDLE. CAPE VALUES INCREASE TO AROUND 1000 J/KG BY 18Z ALONG INTERSTATE 80 IN THE SOUTHERN PANHANDLE. 0-3 KM HELICITY IS CLOSE TO 300 ALONG 0-6 KM SHEAR VALUES OF 55 KTS. THINKING THAT HAIL WILL BE THE PRIMARY THREAT...BUT CAN NOT RULE OUT A WEAK TORNADO WITH THE GOOD LLVL SHEAR. THE WINDOW FOR SVR WEATHER SHOULD NOT EXTEND MUCH LATER THAN THE EARLY AFTN HOWEVER...AS WINDS BECOME NORTHERLY BY LATE AFTN AND INSTABILITY IS ON THE DECREASE BEHIND THE FRONT. THE MODELS HAVE BEEN CONSISTENT WITH THE TRACK OF THE UPPER LEVEL SYSTEM. IT PUSHES INTO NORTHEASTERN COLORADO ON WED EVENING AND THEN BEGINS TO CLOSE OFF OVER SOUTHWESTERN NEBRASKA BY LATE WED NIGHT. A TROWAL IS SHOWN PUSHING INTO THE WESTERN NEBRASKA PANHANDLE BETWEEN 00-12Z THURS. EXCELLENT DEEP LAYER UPWARD MOTION IS DEPICTED LATE WED AFTN AND INTO THE EVENING OVER THE PLAINS OF SOUTHEAST WY...WHICH THEN SHIFTS INTO THE NEBRASKA PANHANDLE AFTER 06Z. THUS...STILL EXPECTING A WIDESPREAD HEAVY QPF EVENT FOR MUCH OF THE PLAINS. HPC HAS THE PANHANDLE IN A SLIGHT RISK FOR EXCEEDING FLASH FLOOD GUIDANCE. MUCH OF THE PRECIP WILL FALL AS RAIN OVER THE PLAINS...HOWEVER A TRANSITION TO SNOW COULD OCCUR AFTER AROUND 09Z FOR ELEVATIONS ABOVE 5000 FT OR SO. THE GFS HAS BEEN CONSISTENTLY THE WARMEST IN THE POST FRONTAL AIRMASS AS IT KEEPS SFC WET BULB TEMPS ABOVE 37F TO THE EAST OF THE LARAMIE RANGE THROUGH WED NIGHT ...WHEREAS THE NAM IS CLOSE TO FREEZING. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 320 PM MDT TUE MAY 6 2014 MEDIUM RANGE MODEL GUIDANCE IS IN EXCELLENT AGREEMENT WITH A POTENT UPPER-LEVEL SHORTWAVE AND ASSOCIATED SFC LOW EJECTING NORTHEAST INTO THE CENTRAL PLAINS EARLY IN THE PERIOD. BOTH THE GFS AND NAM SHOW A DISTINCT TROWAL FEATURE ON THE BACK SIDE OF THE LOW OVER THE WESTERN PANHANDLE. THIS COMBINED WITH GOOD QG ASCENT WILL MOST LIKELY YIELD A CONTINUATION OF MODERATE TO HEAVY PCPN FROM THE PANHANDLE INTO EAST CENTRAL WY BETWEEN 12-18Z THU. WITH 700-850 TEMPS BETWEEN 0 AND -5 C...WOULD EXPECT RAIN TO AT LEAST MIX WITH SNOW ESPECIALLY OVER THE HIGHER TERRAIN NEAR THE PINE RIDGE. NOT THINKING RATES WILL BE HIGH ENOUGH FOR SIGNIFICANT ACCUMULATIONS...BUT STILL CANNOT RULE OUT A FEW INCHES OF SNOW OVER OUR NORTHERN ZONES IN THE DEEPER COLD AIR. BEST FORCING AND MOISTURE SHIFTS NORTH AND EAST OF THE CWA BY EARLY AFTN...WITH PCPN CHANCES DIMINISHING THEREAFTER. QUASI-ZONAL FLOW ALOFT RETURNS TO THE AREA ON FRI AND SAT WITH A FEW NUISANCE DISTURBANCES EMBEDDED WITHIN. DESPITE SOME MODEST COOLING ALOFT FROM TIME TO TIME...WESTERLY DOWNSLOPE FLOW WILL GIVE WAY TO SEASONABLE TEMPS IN THE LOW TO MID 60S OVER THE PLAINS. COULD SEE A FEW SHOWERS OR RUMBLES OF THUNDER EACH AFTERNOON OVER MUCH OF THE AREA. GFS CAPES ARE GENERALLY LESS THAN 100 J/KG...BUT WITH STEEP MID LEVEL LAPSE RATES IN EXCESS OF 8.5 DEG C/KM...A STRAY LIGHTNING STRIKE CAN NEVER BE RULED OUT. BIG QUESTIONS COME INTO PLAY FOR THE SECOND HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. THE ECMWF REMAINS CONSISTENT WITH A CLOSED LOW AND TROUGH DIGGING INTO THE FOUR CORNERS WITH SFC CYCLOGENESIS OVER THE PLAINS OF EASTERN CO. LATEST GEM SHOWS A VERY SIMILAR FEATURE... SO THIS WILL BEAR WATCHING. 12Z GFS TELLS A DIFFERENT TALE...WITH A VERY PROGRESSIVE AND POSITIVELY TILTED OPEN WAVE MOVING QUICKLY ACROSS THE PLAINS. MADE VERY FEW CHANGES TO THE PREVIOUS FCST GIVEN THESE DIFFERENCES...BUT POTENTIAL EXISTS FOR ANOTHER MAJOR STORM LATE IN THE PERIOD IF THE ECMWF WERE TO VERIFY. SNOW WOULD AGAIN BE A GOOD POSSIBILITY AS H7 TEMPS PLUNGE AS LOW AS -10C. REGARDLESS OF WHICH MODEL IS CORRECT...COOLER AND BREEZY CONDITIONS SEEM TO BE A GOOD BET LATE IN THE WEEKEND. TRIMMED A FEW DEGREES OFF FCST HIGHS ON SUN AFTN AS WIDESPREAD CLOUD COVER AND COLD AIR ALOFT DO NOT LEND CREDENCE TO HIGHS NEAR 60F. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1138 AM MDT TUE MAY 6 2014 THE MAIN CONCERN WITH TAF ISSUANCE IS THE POTENTIAL FOR IFR/MVFR CEILINGS DEVELOPING IN THE PANHANDLE OVERNIGHT. LATEST SURFACE ANALYSIS WAS SHOWING THE SURFACE LOW TRYING TO GET ORGANIZED ACROSS THE HIGH PLAINS IN RESPONSE TO THE UPPER TROF DIGGING INTO SOUTHERN NEVADA. DEWPOINT BOUNDARY HAS ALSO SHIFTED WEST OF CHEYENNE DURING THE LAST HOUR. LATEST SATELLITE LOOP WAS SHOWING THE MID AND HIGH CLOUDS CONTINUING TO STREAM ACROSS SOUTHEAST WYOMING. THESE CLOUDS MAY LIMIT ANY CONVECTION DEVELOPMENT EARLY THIS AFTERNOON. WE WILL HAVE TO WATCH HOW THINGS EVOLVE LATER THIS AFTERNOON IF THESE CLOUDS ERODE. IF THE CLOUDS DO ERODE...WE MAY SEE A FEW SHOWERS AND THUNDERSTORMS DEVELOP OFF THE LARAMIE RANGE AND LIFT NORTHEAST INTO THE NORTHERN PANHANDLE. HOWEVER...CONFIDENCE IS BECOMING LESS THAT THIS WILL OCCUR. AFTER MIDNIGHT WE MAY SEE THE LOW CLOUDS BEGIN TO DEVELOP ACROSS THE NEBRASKA PANHANDLE DUE TO GOOD UPSLOPE FLOW. WE DID NOT FORECAST ANY IFR CEILINGS AT THIS TIME...DUE TO LIMITED WARM AIR ALOFT. HOWEVER...WE COULD SEE A PERIOD OF MVFR CEILINGS TOWARDS DAYBREAK. && .FIRE WEATHER... ISSUED AT 320 PM MDT TUE MAY 6 2014 VERY DRY CONDITIONS EXIST TO THE WEST OF THE LARAMIE RANGE THIS AFTERNOON WITH RELATIVE HUMIDITY VALUES AT 10-15 PERCENT. SOUTHWEST WINDS ARE ALSO GUSTING TO 30 MPH. HOWEVER...FUELS ARE NOT SUPPORTIVE OF FIRE GROWTH WITH THE GREENUP IN PROGRESS. A STORM SYSTEM WILL MOVE ACROSS THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT WITH AN EXCELLENT CHANCE OF WETTING PRECIPITATION...ESPECIALLY ALONG AND EAST OF THE LARAMIE RANGE. && .HYDROLOGY... ISSUED AT 320 PM MDT TUE MAY 6 2014 WARM TEMPERATURES THROUGH THIS AFTERNOON WILL RESULT IN EFFICIENT HIGH ELEVATION SNOW MELT. LATEST RIVER FORECASTS CONTINUE TO SURPASS FLOOD STAGE ON THE LITTLE SNAKE RIVER AT SAVERY BY LATE TONIGHT AND A FLOOD WARNING IS IN EFFECT. COOLER TEMPERATURES ON WEDNESDAY AND THURSDAY WILL SLOW SNOW MELT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...HAMMER AVIATION...REC FIRE WEATHER...FINCH HYDROLOGY...FINCH
Hazardous weather outlook, May 6, 10:35 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1035 AM MDT TUE MAY 6 2014 WYZ101>119-071645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1035 AM MDT TUE MAY 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST WYOMING THIS AFTERNOON AND EVENING...MAINLY ACROSS THE PLAINS. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH SOME OF THUNDERSTORMS. THE OVERALL THREAT FOR SEVERE THUNDERSTORMS IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE ON WEDNESDAY. THE THREAT FOR SEVERE THUNDERSTORMS WILL BE MINIMAL OVER MOST OF SOUTHEAST WYOMING. HOWEVER...A FEW SEVERE THUNDERSTORMS MAY BE POSSIBLE DURING THE AFTERNOON OVER EXTREME SOUTHEAST WYOMING...INCLUDING ALONG INTERSTATE 80 FROM NEAR CHEYENNE TO THE NEBRASKA BORDER. SMALL HAIL WILL BE THE MAIN SEVERE THREAT. HEAVY RAIN WILL ALSO BE POSSIBLE. A POTENT PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY. THIS SYSTEM IS EXPECTED TO PRODUCE WIDESPREAD PRECIPITATION ACROSS SOUTHEAST WYOMING WITH THE POTENTIAL FOR A PERIOD OF SNOW MAINLY ABOVE 6000 FEET. THERE IS STILL UNCERTAINLY IN THE EXACT TRACK AND AVAILABILITY OF COLD AIR WITH THIS STORM SYSTEM...SUCH THAT EXPECTED SNOW ACCUMULATIONS COULD CHANGE SIGNIFICANTLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-071645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1035 AM MDT TUE MAY 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH SOME OF THUNDERSTORMS. THE OVERALL THREAT FOR SEVERE THUNDERSTORMS IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH SOME SEVERE THUNDERSTORMS POSSIBLE WEDNESDAY AFTERNOON AND EARLY EVENING...MAINLY OVER THE SOUTHERN PANHANDLE. SMALL HAIL WILL BE THE MAIN SEVERE THREAT BUT THERE MAY BE THE POTENTIAL FOR AN ISOLATED TORNADO. HEAVY RAIN CAN ALSO BE EXPECTED. A POTENT PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY. THIS SYSTEM IS EXPECTED TO PRODUCE WIDESPREAD RAIN ACROSS THE PANHANDLE. THE RAIN COULD BE HEAVY AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, May 6, 2:03 PM MDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 203 PM MDT TUE MAY 6 2014 NEZ002-003-019>021-054-055-095-096-WYZ103-106>108-115>119-062215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...TORRINGTON...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 203 PM MDT TUE MAY 6 2014 ...SIGNIFICANT SPRING STORM SYSTEM COULD BRING SEVERE THUNDERSTORMS AND HEAVY PRECIPITATION TO PORTIONS OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE WEDNESDAY INTO THURSDAY... FORECAST GUIDANCE CONTINUES TO SHOW A POTENT PACIFIC LOW PRESSURE SYSTEM MOVING INTO NORTHERN COLORADO WEDNESDAY AND INTO THE WESTERN NEBRASKA PANHANDLE THURSDAY. THIS SYSTEM IS EXPECTED TO BRING WIDESPREAD MODERATE TO HEAVY RAINFALL TO AREAS EAST OF THE LARAMIE RANGE FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. SOME LOCATIONS COULD SEE OVER TWO INCHES OF RAINFALL OVER THIS TIME PERIOD. IN ADDITION...SEVERE THUNDERSTORMS COULD DEVELOP ALONG THE INTERSTATE 80 CORRIDOR FROM SIDNEY TO CHEYENNE FROM LATE WEDNESDAY MORNING THROUGH THE AFTERNOON. HAIL AND HEAVY RAIN WILL BE THE MAIN THREATS FROM THESE POTENTIALLY SEVERE THUNDERSTORMS. BY WEDNESDAY NIGHT AND THURSDAY MORNING...COLDER TEMPERATURES ON THE BACK SIDE OF THIS LOW COULD CHANGE THE RAIN OVER TO SNOW FOR ELEVATIONS 5500 FEET AND ABOVE. SNOW IS POSSIBLE FOR THE LARAMIE RANGE...WITH A POTENTIAL TRANSITION FROM RAIN TO SNOW OVER PORTIONS OF THE PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. FORECAST GUIDANCE VARIES SIGNIFICANTLY ON TEMPERATURES BEHIND THE COLD FRONT AND SNOW AMOUNTS COULD CHANGE. TRAVEL ON INTERSTATE 80 FROM CHEYENNE TO SIDNEY AND INTERSTATE 25 FROM THE COLORADO BORDER TO DOUGLAS COULD BE SIGNIFICANTLY IMPACTED BY THIS LOW PRESSURE SYSTEM. PLEASE STAY TUNED TO LATER UPDATES FROM THE NATIONAL WEATHER SERVICE IN CHEYENNE ON THIS DEVELOPING SPRING STORM SYSTEM. FINCH
Special weather statement, May 6, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 521 PM MDT TUE MAY 6 2014 WYZ117-118-062345- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 521 PM MDT TUE MAY 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 545 PM MDT... AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARREN AF BASE...OR 7 MILES WEST OF CHEYENNE...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH CHEYENNE... WHITAKER... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 356 AND 361. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 8 AND 9. && LAT...LON 4154 10482 4129 10450 4108 10489 4121 10505 TIME...MOT...LOC 2320Z 226DEG 23KT 4121 10488 TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 5:54 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.